# SDR GUU2005F00054

- Difficulty date: October 5, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Engine: Pwa PW118
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RT BRAKE WEAK, AIRCRAFT PULLS EXCESSIVELY TO THE LT WHEN BRAKES APPLIED.  INSPECTED, BLED BRAKES AND OPERATIONAL CHECKED BRAKES. (K)
